# SDR SWAA2021111723512

- Difficulty date: September 26, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE BOTH GIRT BAR RETAINER CLIPS ARE WEEK OVER DIMENSION LIMIT ; / [01] REMOVED AND REPLACED (2EA ) RETAINER CLIPS AT L-1 DOOR SLIDE GIRT BAR LOCATION AS PER B737-700 SRM 51-40-02-0G-0.; [02] VERIFIED INSTALLATION; [03] REMOVED AND REPLACED RETAINER CLIPS AT L-1 DOOR SLIDE GIRT BAR LOCATION AS PER B737-700 SRM 51-40-02-0G-0.; [04] PENDING SUBTASK; [05] CLEARING FINAL AMT ROW THAT REMAINS OPEN ALL MAINTENANCE PREVIOUSLY COMPLETED
